# SDR UALA2013051703438

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 65,752 hours, 23,361 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  CLEANED LIGHT BULB SOCKET, OPERATIONS CHECKED NORMAL.
